Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Feeling of movement in abdominal area, weight gain, frequent urination, breast enlargement. Tubal ligation done. Serious?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5614 Questions
Hi, a have a concern, I hope someone could help me. I've been experiencing like something moving in my abdomen area and as the days are going by is getting stronger and it feels bigger. I haven't miss any of my periods, but I been gaining weight, also in the last month I've being using the bathroom a lot, my breast has enlarge and feels like some ticklish feeling on them besides some sensitivity. But I also had a tubal ligation on 2009, could this be anything serious?
Posted Wed, 12 Jun 2013 in Women's Health
Answered by Dr. Ivan R. Rommstein 1 hour later
Hi and welcome to XXXXXXX

Thank you for your query.

It doesn't sounds like something serious. It looks to me like typical hormonal imbalance which is commonly seen in young female. Sometimes this is just part of menstrual cycle in some women but majority of such symptoms are caused by thyroid and ovarian dysfunction so you should check your steroid and thyroids hormonal levels first and then do pelvic and thyroid ultrasound. Also I recommend to do urine analysis and basic blood tests of course.
You probably have abdominal bloating and hyperactive bowel movements which presses urinary bladder. Complications of tube ligation are rare but sometimes abscess or adhesions can form. You can take Spasmex for cramps in consultation with your GP. Drink enough liquids and eat easier food till symptoms subside.

Ovarian hormonal imbalance is usually periodic and in this case you should experience these symptoms around ovulation. Common disorders are PCOS (Poly cystic ovarian syndrome) and simple ovarian cysts and ultrasounds would detect this. All these disorders, if found, are pretty simply treated by hormonal replacement therapy so you don’t have to be concerned about it.

Wish you good health. If you have anything to ask I will be glad to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor